# SDR SWAA2022022213933

- Difficulty date: September 5, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 40,223 hours, 21,938 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241BF; UPPER SURFACE; INBD & OTBD SIDS; FACE SHEET PLYS PULLED LOOSE. / REPLACED CABIN FLOOR PANEL 241BF DUE TO FIBERS BEING DAMAGED THE ENTIRE LENGTH OF PANEL BY FABRICATING NEW FLOOR PANEL IAW SRM 53-00-50-2R-0 REV. 65 FIG. 204; DWG 144A5910 REV A; AND BAC 5085 REV. E SECT. 8.4.22. CURED ADHESIVE FOR INSECTS @ 150 DEGREES F IN OVEN E0-01 DUE 10/20/18 IN: 11:30 OUT: 12:30. FLOOR PANEL BMS4-23 TYLL (A86949) INSERTS SL510713-410 (A83334) ADHESIVE EPI-420 (A93390)
